Convergence Theorems for a Pair of Nonexpansive Mappings
Journal of convex analysis, Tome 5 (1998) no. 1, pp. 045-056
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_1_a3,
author = {W. Takahashi and T. Tamura},
title = {Convergence {Theorems} for a {Pair} of {Nonexpansive} {Mappings}},
journal = {Journal of convex analysis},
pages = {045--056},
year = {1998},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a3/}
}
W. Takahashi; T. Tamura. Convergence Theorems for a Pair of Nonexpansive Mappings. Journal of convex analysis, Tome 5 (1998) no. 1, pp. 045-056. http://geodesic.mathdoc.fr/item/JCA_1998_5_1_a3/